# SDR 06FDEA1758

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK FORWARD SUPPORT FITTING HAS CORROSION PITTING ON INBOARD   FACE.   REMOVED FITTING, REPAIRED IAW FED EX DWG SR27-57-020 REV A AND SOPM 20-10-03 AND   REINSTALLED FITTING IAW OHM 20-50-01.
